# SDR SWIA202056011

- Difficulty date: December 20, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON EXTERIOR FUSELAGE SKIN AT APPROXIMATELY FS973.00 STGR27   (C-CHECK) RO 2/6/2021   BLENDED DAMAGE REF CRJ700 SRM 51-12-00-001-001-A01, DAMAGE WAS FOUND TO BE WITHIN LIMITS PER MHI RJ REO 670-53-51-195 REV-- DATED 2020-12-31, AND RESTORED FINISH TO CHAFE ON THE EXTERIOR SKIN AT APPROXIMATELY FS973.00 AT STGR 27.  / ALL STEPS OF REO WERE COMPLIED WITH.  COMPLIED WITH ST 51-900-1002-SKY. NO LEAKS NOTED
